Bruising After 6 Months Post Op Facelift and Neck?
- Asked by dms in sweden
- 1 year ago
It has been 6 months since facelift and neck. There is still briusing along the jawline will this resolve itself and if so how long?
Hemosiderin Deposits 6 Months after Facelift
Hemosiderin deposits after facelift do tend to get better with time. Wait at least a year before considering anything therapeutic.
Can Facelift Bruising Be Permanent?
Cotinuous skin discoloration after facelifting is a rare phenomenon. It is most likely to happen in three instances. The first is when there are deep intense bruises especially in dependant portions of the face such as the neck and jawline. The second is when there is prolonged and intense swelling of the bruised area indicating inflammation and lastly when bruises are exposed to the sun during the healing process. Regardless of the cause, time can improve the discoloration and it can be effectively treated with bleaching agents used over a three month period.
Bruises should no longer appear months after facelift
Six months is a bit long to have continued bruising, which leads me to believe it could be pigmentation. Without seeing photos it is impossible to know the cause.
It's essential that you visit your doctor to have the area re-evaluated. If it is, indeed, post-inflammatory hyperpigmentation, it can be treated with depigmenting products and sunscreen.
Bruising Post Surgery
Typically, bruising following a facelift and necklift should have subsided by now. You should see your plastic surgeon or seek a second opinion to make sure you are still healing correctly. It's difficult to know what the issue is without being able to examine you.
Bruising after facelift should be all gone after two weeks.
Get an evaluation, because this is most likely not bruising. It must be pigmentation. Bruising after a facelift should be mild and goes away quickly because of the rich blood supply in the face.
Bruising six months after facelift
Bruising that lasts six months after facelift is often related to some bleeding that did not clear, and has left some hemosiderin staining in the skin. Things will clear up though it will take a while, and a concealer or base can be used to cover.
Web reference: http://www.peterejohnsonmd.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.